Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Characterization of Reduced-Order Controllers Based on LMI
Toshiharu SUGIEHideyuki TANAKA
Author information
JOURNALS FREE ACCESS

1995 Volume 8 Issue 11 Pages 649-658

Details
Abstract

This paper presents an alternative characterization of reduced-order controllers via LMI approach. First we give necessary and sufficient conditions for the existence of a reduced-order controller which may be suitable for multi-purpose controller design compared to former ones. And we characterize the set of all reduced-order controllers explicitly. Second we discuss the relation between our results and former ones. Finally we characterize the reduced-order H2 controller in a similar way, and give a numerical example.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top